Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 16, NWS Melbourne, FL

August 25, 2011

NWS Melbourne, FL issued this small craft advisory at Aug 25, 2011, 3:47 AM EDT. It took effect at Aug 26, 2011, 11:06 AM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Aug 25, 2011, 3:47 AM EDT (07:47 UTC)
In effect from
Aug 26, 2011, 11:06 AM EDT
Expired
Aug 27, 2011, 4:00 PM EDT
In force
29 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WHUS72 KMLB 250747
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
347 AM EDT THU AUG 25 2011

 
AMZ550-552-555-260900-
/O.NEW.KMLB.SC.Y.0016.110827T0000Z-110827T1400Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
347 AM EDT THU AUG 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM FRIDAY TO 10 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM FRIDAY TO 10 AM EDT
SATURDAY. 

BOATING CONDITIONS WILL REMAIN HAZARDOUS INTO THIS WEEKEND...WITH
A SMALL CRAFT ADVISORY GOING INTO EFFECT ONCE THE TROPICAL STORM
WATCHES EXPIRE LATE FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-260900-
/O.NEW.KMLB.SC.Y.0016.110827T0000Z-110828T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
347 AM EDT THU AUG 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM FRIDAY TO 5 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM FRIDAY TO 5 AM EDT
SUNDAY. 

BOATING CONDITIONS WILL REMAIN HAZARDOUS THIS WEEKEND...WITH A
SMALL CRAFT ADVISORY GOING INTO EFFECT ONCE THE TROPICAL STORM
WARNINGS EXPIRE LATE FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
430 
WHUS72 KMLB 261506
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1106 AM EDT FRI AUG 26 2011

AMZ575-270000-
/O.EXT.KMLB.SC.Y.0016.110826T1506Z-110828T0900Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1106 AM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* WINDS AND SEAS: WEST WINDS UP TO AROUND 25 KNOTS WILL COMBINE
  WITH SWELLS FROM HURRICANE IRENE TO GENERATE WAVE HEIGHTS UP TO
  12 TO 14 FEET INTO THIS AFTERNOON. WINDS AND SEAS WILL THEN
  GRADUALLY DECREASE INTO THE WEEKEND BUT STILL REMAIN HAZARDOUS
  AS IRENE CONTINUES TO MOVE NORTHWARD AND AWAY FROM THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-270000-
/O.EXT.KMLB.SC.Y.0016.110826T1506Z-110827T1400Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1106 AM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT
SATURDAY. 

* WINDS AND SEAS: WEST WINDS UP TO 25 TO 30 KNOTS WILL COMBINE
  WITH SWELLS FROM HURRICANE IRENE TO GENERATE WAVE HEIGHTS UP TO
  15 TO 18 FEET INTO THIS AFTERNOON. WINDS AND SEAS WILL THEN
  GRADUALLY DECREASE INTO THE WEEKEND BUT STILL REMAIN HAZARDOUS
  AS IRENE CONTINUES TO MOVE NORTHWARD AND AWAY FROM THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-270000-
/O.CON.KMLB.SC.Y.0016.110827T0000Z-110827T1400Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
1106 AM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM EDT SATURDAY. 

BOATING CONDITIONS WILL REMAIN HAZARDOUS INTO THIS WEEKEND...WITH
A SMALL CRAFT ADVISORY GOING INTO EFFECT ONCE THE TROPICAL STORM
WARNINGS EXPIRE LATE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-270000-
/O.CON.KMLB.SC.Y.0016.110827T0000Z-110828T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
1106 AM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT SUNDAY. 

BOATING CONDITIONS WILL REMAIN HAZARDOUS THIS WEEKEND...WITH A
SMALL CRAFT ADVISORY GOING INTO EFFECT ONCE THE TROPICAL STORM
WARNINGS EXPIRE LATE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
314 
WHUS72 KMLB 261835
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
235 PM EDT FRI AUG 26 2011

AMZ550-552-271400-
/O.EXT.KMLB.SC.Y.0016.110826T1835Z-110827T1400Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
235 PM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT
SATURDAY. 

BOATING CONDITIONS WILL REMAIN HAZARDOUS INTO THIS WEEKEND...WITH
A SMALL CRAFT ADVISORY NOW IN EFFECT DUE TO RESIDUAL WINDS AND
SEAS FROM DEPARTING HURRICANE IRENE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-271400-
/O.EXT.KMLB.SC.Y.0016.110826T1835Z-110828T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
235 PM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. 

BOATING CONDITIONS WILL REMAIN HAZARDOUS INTO THIS WEEKEND...WITH
A SMALL CRAFT ADVISORY NOW IN EFFECT DUE TO RESIDUAL WINDS AND
SEAS FROM DEPARTING HURRICANE IRENE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-271400-
/O.CON.KMLB.SC.Y.0016.000000T0000Z-110828T0900Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
235 PM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* WINDS AND SEAS: WINDS UP TO AROUND 25 KNOTS WILL COMBINE WITH
  SWELLS FROM HURRICANE IRENE TO GENERATE HAZARDOUS SEAS. WINDS AND
  SEAS WILL THEN GRADUALLY DECREASE INTO THE WEEKEND BUT STILL
  REMAIN HAZARDOUS AS IRENE CONTINUES TO MOVE NORTHWARD AND AWAY
  FROM THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-271400-
/O.CON.KMLB.SC.Y.0016.000000T0000Z-110827T1400Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
235 PM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SATURDAY. 

* WINDS AND SEAS: SEAS AND SWELL FROM DEPARTING HURRICANE IRENE
  WILL REMAIN HAZARDOUS INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
675 
WHUS72 KMLB 270811
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
411 AM EDT SAT AUG 27 2011

AMZ550-552-270915-
/O.CAN.KMLB.SC.Y.0016.000000T0000Z-110827T1400Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
411 AM EDT SAT AUG 27 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEA HEIGHTS CONTINUE TO DECREASE OVER THE COASTAL WATERS AND HAVE
DROPPED BELOW 7 FEET. WEST WINDS WILL CONTINUE AT 15 TO 20 KNOTS
TODAY...SO SMALL CRAFT SHOULD EXERCISE CAUTION.

$$

AMZ555-570-572-575-272000-
/O.EXT.KMLB.SC.Y.0016.000000T0000Z-110827T2000Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
411 AM EDT SAT AUG 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS AND SEAS: WINDS OF 15 TO 20 KNOTS AND SEAS OF 6 TO 9 FEET
  WILL SLOWLY DECREASE INTO THIS EVENING. A SMALL CRAFT ADVISORY
  REMAINS IN EFFECT UNTIL LATE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 25, 3:42 AM EDT, 5 minutes earlier.

Area forecast discussion, Aug 25, 3:42 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
342 AM EDT THU AUG 25 2011

.DISCUSSION...

TODAY/TONIGHT...NHC TRACK WILL TAKE THE CENTER OF MAJOR HURRICANE
IRENE APPROX 200 MI E OF CAPE CANAVERAL THROUGH DAYBREAK FRI.
PRIMARY IMPACTS WILL BE NMRS SQUALLS THAT MAY PRODUCE WIND GUSTS UP
TO 40MPH. COASTAL COUNTIES WILL HAVE THE ADDITIONAL IMPACT OF LARGE
EASTERLY OCEAN SWELLS THAT WILL PRODUCE DANGEROUS SURF CONDITIONS.

NE WINDS WILL INCREASE AFT SUNRISE WITH BREEZY/WINDY CONDITIONS
CONTINUING OVERNIGHT. AS IRENE PARALLELS THE E FL COAST...THE
LOW/MID LYR FLOW WILL GRADUALLY BACK FROM E TO NE. THIS WILL
INCREASINGLY FAVOR THE COASTAL ZONES FOR PRECIP/STRONG WINDS ASSOCD
WITH THE OUTER RAIN BANDS...THOUGH MOST OF THE EAST CENTRAL
PENINSULA WILL FEEL THE EFFECTS THRU LATE AFTN.

STRONG WINDS...HIGH CLOUD COVER...AND SCT/NMRS SHRAS WILL LIMIT
DAYTIME HEATING...WILL CONTINUE TO UNDERCUT MAV GUIDANCE FOR MAX
TEMPS. OVERNIGHT MIN TEMPS IN THE U70S/L80S LOOK REASONABLE GIVEN
THE STEADY WINDS AND CONTINUED HIGH CLOUD COVER.

PLEASE NOTE...ANY CHANGES IN TRACK OF HURRICANE IRENE WILL AFFECT
IMPACTS TO EC FL. ROUGH SURF AND ENHANCED RIP CURRENT DANGER
EXPECTED DURING THIS PERIOD ALONG THE EAST COAST.

FRI-SUN...LATEST NHC TRACK ON IRENE PLACES THE CENTER ROUGHLY 220
MILES OFFSHORE DAYTONA BEACH AROUND SUNRISE FRIDAY. NORTHERLY WINDS
WILL BACK TO THE NORTHWEST FRI AFTERNOON AND REMAIN BRISK AS IRENE
LIFTS NNE AWAY FROM THE AREA AND ANTICIPATE ANOTHER WIND ADVISORY
WILL BE NEEDED FOR FRI. MAY BE SOME LINGERING SQUALLS...ESPECIALLY
NEAR THE EAST COAST EARLY FRI BUT OVERALL A LOWER COVERAGE OF PRECIP
EXPECTED AS DRIER AND MORE SUBSIDENT AIR BEGINS TO WRAP IN ON THE
BACK SIDE OF THE SYSTEM. FLOW BACKS MORE TO THE W-NW ON SATURDAY
WITH A CONTINUED REDUCED POP COVERAGE AND HOT TEMPS FOR SATURDAY AND
SUNDAY. TEMPS EXPECTED TO BE ABOVE NORMAL WITH LOW-MID 90S AREA WIDE
DUE TO LACK OF AN EAST COAST SEA BREEZE. OVERNIGHT MINS IN THE
MID/UPPER 70S.

NOTE: WHILE DECREASING CLOUDS AND RAIN MAY MAKE IT TEMPTING TO
HEAD TO THE BEACH...IT NEEDS TO BE EMPHASIZED THAT SURF CONDITIONS
AND RIP CURRENTS WILL REMAIN VERY DANGEROUS INTO THIS WEEKEND.

MON-WED...FLOW BACKS MORE TO THE SOUTHWEST AND HELPS DRAW SOME
HIGHER MOISTURE INTO THE REGION. LOW LEVEL FLOW WEAKENS ENOUGH TO
ALLOW EAST COAST SEA BREEZE FORMATION AND TROFFINESS ALOFT SHOULD
HELP POPS CLIMB BACK TO 30-40 PERCENT EARLY NEXT WEEK. TEMPS ALSO
TREND BACK DOWN AND A LITTLE CLOSER TO CLIMO NORMS FOR LATE AUGUST.

&&

.AVIATION...COASTAL SITES:  THRU 25/15Z...VFR...OCNL SFC WND G22KTS
KMLB/KVRB. BTWN 25/15Z-25/18Z...NE SFC WNDS INCRSG TO ARND 20KTS
WITH GUSTS ARND 30KTS...SCT IFR SHRAS. BTWN 25/18Z-26/06Z NE SFC
WNDS 20-25KTS WITH GUSTS 30-35KTS...NMRS IFR SHRAS/ISOLD LIFR SHRAS
WITH SFC G40-45KTS. AFT 26/06Z...SFC WNDS VEERING TO N/NE ARND 25KTS
WITH G35-40KTS...SCT IFR SHRAS.

INTERIOR SITES:  THRU 25/15Z...VFR. BTWN 25/15Z-25/18Z...NE SFC WNDS
INCRSG TO ARND 20KTS WITH GUSTS 25-30KTS...ISOLD IFR SHRAS. BTWN
25/18Z-26/00Z NE SFC WNDS 20-25KTS WITH GUSTS 30-35KTS...NMRS IFR
SHRAS/ISOLD LIFR SHRAS WITH SFC G40KTS. AFT 26/00Z...SFC WNDS
VEERING TO N ARND 20KTS WITH G25-30KTS...SCT IFR SHRAS.

&&

.MARINE...TODAY/TONIGHT...DANGEROUS BOATING AS HURRICANE IRENE
PASSES OFF THE E FL COAST. TROPICAL STORM WARNING IN EFFECT FOR THE
OFFSHORE WATERS WITH NRLY WINDS 30-40KTS AND SEAS BUILDING TO
17-23FT. TROPICAL STORM WATCH IN EFFECT FOR THE NEARSHORE WATERS
WITH NRLY WINDS 25-35KTS AND SEAS BUILDING TO 12-17FT. WIND GUSTS
HIGHER IN OCNL SQUALLS.

FRI-SUN...DANGEROUS BOATING FOR SMALL CRAFT CONTINUES WITH TROPICAL
STORM CONDITIONS EXPECTED THROUGH FRIDAY OFFSHORE (POSSIBLE NEAR
SHORE)...THEN SMALL CRAFT CONDITIONS INTO THE WEEKEND. HAVE RAISED A
SMALL CRAFT ADVISORY FOR AFTER THE TROPICAL HEADLINES EXPIRE. SHOULD
BEGIN  TO SEE A GRADUAL IMPROVEMENT SUNDAY INTO EARLY NEXT WEEK.
VERY ROUGH SURF AND VERY HIGH RIP CURRENT THREATS WILL BE FOUND
ALONG THE EAST COAST INTO THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  91  81  91  79 /  60  60  50  30
MCO  91  77  91  79 /  50  30  40  20
MLB  90  79  91  80 /  60  60  50  30
VRB  92  81  92  80 /  60  60  50  30
LEE  93  77  91  78 /  40  30  30  20
SFB  92  78  92  78 /  40  40  40  20
ORL  91  78  91  79 /  40  30  40  20
FPR  89  81  91  79 /  60  60  50  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 PM EDT FRIDAY FOR COASTAL VOLUSIA-
     INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN BREVARD-ST.
     LUCIE.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
     NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
     SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

AM...SMALL CRAFT ADVISORY FROM 8 PM FRIDAY TO 10 AM EDT SATURDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
     JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     TROPICAL STORM WATCH FOR COASTAL WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM
     SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS
     FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20
     NM.

     SMALL CRAFT ADVISORY FROM 8 PM FRIDAY TO 4 AM EDT SUNDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     TROPICAL STORM WARNING FOR WATERS FROM FLAGLER BEACH TO VOLUSIA
     BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM
     SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...BRAGAW
LONG TERM....GLITTO
TROPICAL DESK...SHARP
Hazardous weather outlook, Aug 24, 7:50 PM EDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
750 PM EDT WED AUG 24 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-250500-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
750 PM EDT WED AUG 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.THUNDERSTORM IMPACT...
FAST MOVING SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ONTO THE
COAST FROM THE LOCAL ATLANTIC THROUGH THE OVERNIGHT HOURS. THESE
SHOWERS AND STORMS WILL PRODUCE BRIEF TORRENTIAL DOWNPOURS AS THEY
MOVE OVER COASTAL LOCATIONS. STRONGER SHOWERS MAY PRODUCE WIND
GUSTS UP TO 30 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE CENTER OF MAJOR HURRICANE IRENE IS FORECAST TO PASS 200 TO 250
MILES OFFSHORE FROM THE EAST FLORIDA COAST LATE THURSDAY AND INTO
FRIDAY. DRIER AIR IS FORECAST TO MOVE INTO THE REGION IN IRENE'S
WAKE...LEADING TO A LOWER COVERAGE OF SHOWERS AND STORMS THIS
WEEKEND INTO EARLY NEXT WEEK.

FOR MORE DETAILED INFORMATION ON THE COASTAL AND MARINE IMPACTS
FROM MAJOR HURRICANE IRENE TO EAST CENTRAL FLORIDA PLEASE REFER
TO THE HURRICANE LOCAL STATEMENT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

MOSES

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 4:01 AM EDTWind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia35 hr
Aug 25, 4:28 AM EDTRip Current StatementMLBVolusia43 hr
Aug 25, 8:52 AM EDTSpecial Weather StatementMLBMartin, Saint Lucie53 min
Aug 25, 11:35 AM EDTSpecial Weather StatementMLBMartin, Saint Lucie40 min
Aug 25, 1:12 PM EDTSpecial Weather StatementMLBIndian River, Martin, Okeechobee, Saint Lucie93 min
Aug 25, 3:14 PM EDTSpecial Weather StatementMLBOkeechobee61 min
Aug 25, 3:30 PM EDTSpecial Weather StatementMLBIndian River, Martin, Saint Lucie90 min
Aug 25, 3:40 PM EDTCoastal Flood AdvisoryMLBVolusia31 hr
Aug 25, 4:11 PM EDTSevere Thunderstorm WarningMLBMartin, Saint Lucie26 min
Aug 25, 4:57 PM EDTSpecial Weather StatementMLBBrevard, Indian River63 min
Aug 25, 5:33 PM EDTSpecial Weather StatementMLBVolusia42 min
Aug 25, 6:08 PM EDTSpecial Weather StatementMLBOrange, Osceola, Seminole52 min
Aug 25, 7:25 PM EDTSpecial Weather StatementMLBBrevard65 min

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.